# SDR SIMA20161207007

- Difficulty date: December 7, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,759 hours, 24,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: PS8503253
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATION CHECK OF THE EMERGENCY LIGHTING SYSTEM, FOUND CEILING PANEL 253BLC AFT EMERGENCY EXIT LOCATOR SIGN INOP. AIRCRAFT WAS  REMOVED FROM SERVICE FOR IMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION. REMOVED AND REPLACED CEILING PANEL 253BLC AFT EMERGENCY EXIT LOCATOR SIGN DC TO AC INVERTER 4 IAW AMM 33-50-11. OPERATIONAL CHECK GOOD. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER IMBV INSPECTION.
